WoRMS taxon details

Unreviewed: has not been verified by a taxonomic editorLanice flabellum (Baird, 1865)

174928

urn:lsid:marinespecies.org:taxname:174928

accepted
Species
marine
(ofChecked: verified by a taxonomic editorTerebella flabellum Baird, 1865) Baird, William 1865. On new tubicolous annelids, in the collection of the British Museum. Part 2. Journal of the Linnean Society of London, 8: 157-160. [details]   
Checked: verified by a taxonomic editorDistribution Antarctica  
Checked: verified by a taxonomic editortype locality contained in Antarctica [from synonym] [view taxon] [details]
WoRMS (2005). Lanice flabellum (Baird, 1865). In: Read, G.; Fauchald, K. (Ed.) (2017). World Polychaeta database. Accessed through: World Register of Marine Species at http://marinespecies.org/aphia.php/aphia.php?p=taxdetails&id=174928 on 2017-11-17

Date
action
by
2005-07-14 08:59:00Z
created

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License



original description  (ofChecked: verified by a taxonomic editorTerebella flabellum Baird, 1865) Baird, William 1865. On new tubicolous annelids, in the collection of the British Museum. Part 2. Journal of the Linnean Society of London, 8: 157-160. [details]   

basis of record Clarke, A.; Johnston, N.M. (2003). Antarctic marine benthic diversity. Oceanography and Marine Biology: an Annual Review. 41: 47-114. (look up in IMIS[details]  Available for editors  PDF available [request] 

additional source Holthe, T. (1986). Evolution, systematics, and distribution of the Polychaeta Terebellomorpha, with a catalogue of the taxa and a bibliography. Gunneria. 55: 1-236., available online at http://www.diva-portal.org/smash/get/diva2:331918/FULLTEXT01.pdf [details]   

basis of record  (ofChecked: verified by a taxonomic editorTerebella flabellum Baird, 1865) Hartman, Olga. (1959). Catalogue of the Polychaetous Annelids of the World. Parts 1 and 2. Allan Hancock Foundation Occasional Paper. 23: 1-628. [details]  Available for editors  PDF available [request] 

additional source  (ofChecked: verified by a taxonomic editorTerebella flabellum Baird, 1865) Holthe, T. (1986). Evolution, systematics, and distribution of the Polychaeta Terebellomorpha, with a catalogue of the taxa and a bibliography. Gunneria. 55: 1-236., available online at http://www.diva-portal.org/smash/get/diva2:331918/FULLTEXT01.pdf [details]   
 
 Present  Inaccurate  Introduced: alien